# SDR MASA200601850

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 3,926 hours, 2,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74809
- Condition: Discharged
- Location: Emergency Lights
- Part time: 589 hours, 548 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5007 CLT - EMERG LIGHT SWITCH FOUND IN THE ON POSITION AND BATTERIES DEAD.  MX REPLACING ALL BATTERIES.  MX REPLACED THE NR 1, NR 2, NR 3 AND NR 5 BATTERIES.
